# SDR DALA2023010900144

- Difficulty date: January 7, 2023
- Submitted: January 9, 2023
- Operation: Air carrier
- Aircraft: N813NW
- Make and model: Airbus A330-323
- Aircraft serial: 0799
- Aircraft time: 66,612 hours, 8,738 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Unknown
- Condition: Unknown
- Location: Nlg Steerin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER LANDING WHEN APU BECAME AVAILABLE NOSE WHEEL STEERING WAS LOST WHILE TAXIING CAPTAIN PERFORMED MEMORY ITEM AND NOSE WHEEL STEERING WAS RECOVERED CONTINUED TO RAMP AND REQUESTED TOE INTO GATE.   PERFORMED BSCU SYSTEM TEST OF CH 1&2, TEST OK - NO FAULT FOUND. PERFORMED FUNCTIONAL TEST OF NWS, PER REQUEST OF MCC, PER A330- AMM-32-51, OPS CHECCK GOOD AT THIS TIME.
